# SDR DALA2021081804778

- Difficulty date: August 10, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 51,979 hours, 36,152 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO DOOR, FORWARD LOWER EDGE OF DOOR, SKIN IS KNIFE EDGE. THE DOOR WAS REPLACED ON NRC 144 AT C-2 CHECK IN ATLANTA. REPAIRED ON SHOP ORDER RO6476. (LP #1906584)
